# SDR F3LA2024040800047

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N613FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 11247
- Aircraft time: 4,066 hours, 1,700 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 70197101
- Part serial: 70197C1384
- Condition: Cut
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 ESCAPE-SLIDE INFLATION RESERVIOR AUTOMATIC RELEASE-LEVER MECHANISM FOUND BROKEN. A/C WAS GROUNDED FOR SCHEDULED MX.   REMOVED R3 ESCAPE SLIDE INFLATION RESERVOIR IAW AMM 25-62-49-000-001-A. INSTALLED R3 ESCAPE SLIDE INFLATION RESERVOIR PER AMM 25-62-49-400-001-A. OPS CHECK FAILED SLIDE DEPLOYED RESERVOIR DISCHARGED.
